# SDR 29GA2016051600001

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,610 hours, 36,528 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2165
- Condition: Faulty
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH BRAKES ARE DIFFICULT TO STOP WITH 2500 PSI ON BOTH OTD AND INBD.  REQUIRES PUMP ON OVERRIDE TO CREATE PRESSURE.  R & R NR 1 ANTISKID TRANSDUCER IAW AMM 32-43-15-04, BLEED THE BRAKES IAW 32-42-00 AMM, OPS CHECK OK IAW 32-42-40-05 AMM.
